# SDR SWAA2022011046008

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 2ND VERTICAL STIFFENER IS CRACKED. ; / [01] REMOVED LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STA 129.50 TO ACCESS REPAIRS IAW SRM 51-40-02-0G-0.; [02] CUT AND REMOVED CRACK DAMAGE LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50; 2ND VERTICAL STIFFENER L=0.35IN X W=0.35IN IAW SRM 55-10-09-2R-4 STEP 4.B.; [03] VERIFIED CORRECTIVE ACTION 2; [04] REQUEST HFEC INSPECTION OF CUT EDGES OF STIFFENER; WEB AND EXISTING FASTENER HOLES WITHIN REPAIR AREA FOR CRACK FREE CONDITION IAW SRM 55-10-09-2R-4 STEP 4.C & D.; [05] ACCOMPLISHED HFEC INSP OF CUTOUT IAW B737 NDTM PART 6N 51-00-00 PROC 23; NO CRACKS NOTED. ACCOMPLISHED HFEC INSP OF FASTENER HOLES IN REPAIR AREAS IAW B737 NDTM PART 6 51-00-00 PROC 16; 1 EACH CRACK NOTED MARKED IN RED.  TOOL ID ATS 1465 SN60004150296; [06] REMOVED 1 EACH CRACKS MARKED BY HFEC INSPECTION AT FASTENER HOLE LOWER CHORD IAW SRM 55-10-09-2R-5 STEP 4.C. NEW DIMENSION ARE L=0.90IN X W=0.60IN.; [11] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063IN THICK LOT # 1463116-1; ANGLE BAC 1490 7075-T62 0.063IN THICK LOT # 1464923-1; FILLER 7075-T6 0.050IN THICK LOT # 1376846-2 AND SHIM 2 (E.A) 7075-T6 0.016IN THICK LOT # 1439717-1 IAW SRM 55-10-09-2R-5 STEP 4.G - K.;
